# SDR AU970622

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- Propeller: Hartzl HCM2YR
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Accumulator
- Part number: 8907
- Condition: Faulty
- Location: Prop Feather
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER UNFEATHERING ACCUMULATOR LEAKING INTERNALLY CAUSING LOSS OF AIR CHARGE - SUSPECT WORN PISTON `O' RING SEALS
